# SDR P2EA01167

- Difficulty date: August 20, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, RIGHT WING OUTBOARD MID FLAP WBL 304.5, SKIN WITH CRACK.  RIGHT WING OUTBOARD MID FLAP L/E OF CENTER TRACK CAVITY SKIN SECTION REPAIRED IAW COOPESA EO NR COO-3-57-452-01.  (M)
